Volume 21, issue 7 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Discontinuous motions of limit sets

Mahan Mj and Ken’ichi Ohshika

Algebraic & Geometric Topology 21 (2021) 3401–3444
Bibliography
1 B H Bowditch, Relatively hyperbolic groups, Int. J. Algebra Comput. 22 (2012) MR2922380
2 J F Brock, Iteration of mapping classes and limits of hyperbolic 3–manifolds, Invent. Math. 143 (2001) 523 MR1817644
3 J F Brock, K W Bromberg, On the density of geometrically finite Kleinian groups, Acta Math. 192 (2004) 33 MR2079598
4 R D Canary, A covering theorem for hyperbolic 3–manifolds and its applications, Topology 35 (1996) 751 MR1396777
5 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space" (editor D B A Epstein), Lond. Math. Soc. Lect. Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
6 J W Cannon, W P Thurston, Group invariant Peano curves, Geom. Topol. 11 (2007) 1315 MR2326947
7 S Das, M Mj, Semiconjugacies between relatively hyperbolic boundaries, Groups Geom. Dyn. 10 (2016) 733 MR3513115
8 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
9 S P Kerckhoff, W P Thurston, Noncontinuity of the action of the modular group at Bers’ boundary of Teichmüller space, Invent. Math. 100 (1990) 25 MR1037141
10 E Klarreich, Semiconjugacies between Kleinian group actions on the Riemann sphere, Amer. J. Math. 121 (1999) 1031 MR1713300
11 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
12 Y Minsky, The classification of Kleinian surface groups, I : Models and bounds, Ann. of Math. 171 (2010) 1 MR2630036
13 M Mj, Cannon–Thurston maps, i-bounded geometry and a theorem of McMullen, from: "Actes du Séminaire de Théorie Spectrale et Géometrie", Sémin. Théor. Spectr. Géom. 28, Univ. Grenoble I (2009–2010) 63 MR2848212
14 M Mj, Cannon–Thurston maps for surface groups, Ann. of Math. 179 (2014) 1 MR3126566
15 M Mj, Ending laminations and Cannon–Thurston maps, Geom. Funct. Anal. 24 (2014) 297 MR3177384
16 M Mj, Cannon–Thurston maps for Kleinian groups, Forum Math. Pi 5 (2017) MR3652816
17 M Mj, Motions of limit sets: a survey, lecture notes (2017)
18 M Mj, C Series, Limits of limit sets, I, Geom. Dedicata 167 (2013) 35 MR3128770
19 M Mj, C Series, Limits of limit sets, II : Geometrically infinite groups, Geom. Topol. 21 (2017) 647 MR3626590
20 K Ohshika, Geometric behaviour of Kleinian groups on boundaries for deformation spaces, Q. J. Math. 43 (1992) 97 MR1150472
21 K Ohshika, Divergence, exotic convergence and self-bumping in quasi-Fuchsian spaces, Ann. Fac. Sci. Toulouse Math. 29 (2020) 805 MR4196704
22 K Ohshika, T Soma, Geometry and topology of geometric limits, I, from: "In the tradition of Thurston : geometry and topology" (editors K Ohshika, A Papadopoulos), Springer (2020) 291 MR4264582
23 W P Thurston, The geometry and topology of 3–manifolds, lecture notes (1980)
24 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. 6 (1982) 357 MR648524